U.S. doctors online nowAsk doctors free
Islandton, SC
A 24-year-old female asked:

psychiatrist said twitches were caused by my anxiety disorder. took lexapro (escitalopram) once & felt "high" , confused, & really uncomfortable. is this normal?

1 doctor answer3 doctors weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Anxiety, Lexapro (escitalopram): I am empathic to your discomfort. Lexapro is a medication for treatment of depression. It can cause anxiety, restlessness, confusion, agitation and hypomania. Anxiety disorder can cause twitches. At age 24, ,unresolved emotional conflicts, stressors of relationships, work and finances can cause Anxiety and depression See a Psychiatrist for Diagnosis and treatment including therapy and medication

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.